# SDR CA120517001

- Difficulty date: April 24, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cvac 440
- Aircraft time: 38,674 hours
- Engine: Allsn 501D13
- Propeller: Allsn A6441FN606
- System (JASC): 6120 · Propeller Controlling System
- Part: Valve
- Part number: 6506196
- Condition: Faulted
- Location: Left Regulator
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) THE AIRCRAFT TAKEOFF, LT PROPELLER ENCOUNTERED AN UNDERSPEED SITUATION. THE ACFT RETURNED TO DEPARTURE.  THE AME TROUBLESHOT THE PROBLEM, WE FOUND THE PITCH LOCK VALVE AT FAULT.  THE PITCH LOCK VALVE, PN 6506196 WAS REPLACED AND THE ACFT RETURNED TO SERVICE.
